# SDR 2008UALA01266

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: 76UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 48,111 hours, 9,044 cycles
- Engine: Pwa PW4077
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Condition: Leaking
- Location: Flaperon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT FLAPERON ACTUATOR LEAKING 36 DROPS A MINUTE.
